?

Log in

No account? Create an account

Previous Entry | Next Entry

Med Cut Day 6 -- To Kill a Mockingbird

Feeling irritable. Even some anger. Emotions that have been dulled by the pills return and flush me with feelings. Watched "To Kill a Mockingbird" with Anah (her first time) and that was awesome.

Argued with her last night. Two Fire signs, 2 women, we do butt heads now and again. Even she recognizes that our similarities cause us to clash. Said my beautiful granddaughter, "Mooma, we are so much alike that it makes it hard for us to get along." She is correct. I hope I live long enough to see her grow into a woman.

Lots of stimulation around here. Maybe a little too much? I usually don't turn the TV on until later and don't watch it long periods of time. ...

And something interrupted me and here I am and it's Saturday.

Joe and I went to some garage sales this morning. An unusual activity for us.

Though I was edgy, I managed it well, walked a few blocks with miminal pain, always an exciting plus, and found a pillow for the sofa, zippered covered, currently soaking in a bucket.

And something interrupted me again and it's two hours later, but till Saturday.

I am so done with this entry.

Comments

( 6 comments — Leave a comment )
veganhothead
Jun. 24th, 2017 07:28 pm (UTC)
Aw, med reduction can be a nightmare. I tapered off anit-depressants a few years ago and they REALLY didn't want to leave my body. I feel you. I hope you feel better very soon
rosegardenfae
Jun. 24th, 2017 10:21 pm (UTC)
I came off antidepressants in '08. It's good to have your understanding ... much appreciated.
veganhothead
Jun. 24th, 2017 10:41 pm (UTC)
Anytime :)
spikesgirl58
Jun. 25th, 2017 11:51 am (UTC)
That's me and my sister. We are best of friends, as long as there is a country between us. Put us in the same room and we are arguing within the hour. Sigh, two peas in a pod.

I know what you mean about the day just skipping past. That frequently happens here.
ladyblue56
Jun. 27th, 2017 07:56 pm (UTC)
I'm sorry to hear you're struggling so much w. the medication. I know how that is w. my own med issues. And the increased emotions are hard to deal w. but worse when there's more out of sorts. The Elavil I was on to supposedly help w. the FMS in the pelvic area made me feel bad emotionally, more depressed in general, just not well - and that worked on the anxiety and then w. WT making the anxiety worse w. her fast talking and loud talking where I can't escape, it's done a bad job on me. I hope you can find a balance soon where you feel better.
rosegardenfae
Jun. 28th, 2017 12:34 pm (UTC)
I wish the same for you.
( 6 comments — Leave a comment )

Profile

moon
rosegardenfae
rosegardenfae

Latest Month

October 2017
S M T W T F S
1234567
891011121314
15161718192021
22232425262728
293031    

Tags

Powered by LiveJournal.com
Designed by yoksel